<< Previous Issue Journal of the Korean Mathematical Society (Vol. 45, No. 3) Next Issue >>
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 597—902
Group-freeness and certain amalgamated freeness
Ilwoo Cho
MSC numbers : 46L54
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 597—609
On sandwich theorems for certain subclasses of analytic functions involving Carlson--Shaffer operator
T. N. Shanmugam, S. Sivasubramanian, B. A. Frasin, and S. Kavitha
MSC numbers : Primary 30C80, Secondary 30C45
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 611—620
Primitive even $2$-regular positive quaternary quadratic forms
Byeong-Kweon Oh
MSC numbers : Primary 11E12, 11E20
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 621—630
Solving singular nonlinear two-point boundary value problems in the reproducing kernel space
Fazhan Geng and Minggen Cui
MSC numbers : 34B16, 46E22, 47B32
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 631—644
Existence result for heat-conducting viscous incompressible fluids with vacuum
Yonggeun Cho and Hyunseok Kim
MSC numbers : Primary 35A05, 76D03
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 645—681
Residual empirical process for diffusion processes
Sangyeol Lee and In-Suk Wee
MSC numbers : 60J60, 62F12
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 683—693
On $j$-invariants of Weierstrass equations
Ryutaro Horiuchi
MSC numbers : Primary 14H52; Secondly 30F10, 14H55
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 695—698
Homology of the gauge group of exceptional Lie group $G_{2}$
Younggi Choi
MSC numbers : 55R20, 55S12
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 699—709
Gr\"obner-Shirshov bases for irreducible $\mathfrak{sp}_4$-modules
Dong-il Lee
MSC numbers : 16Gxx
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 711—725
IFP rings and near-IFP rings
Kyung-Yuen Ham, Young Cheol Jeon, Jinwoo Kang, Nam Kyun Kim, Wonjae Lee, Yang Lee, Sung Ju Ryu, and Hae-Hun Yang
MSC numbers : 16D25, 16N40, 16N60
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 727—740
On $SB$-rings
Huanyin Chen
MSC numbers : 16E50, 19U99, 15A33
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 741—756
Optimal control problems for semilinear evolution equations
Jin-Mun Jeong, Jin-Ran Kim, and Hyun-Hee Roh
MSC numbers : Primary 35B37, 93C20
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 757—769
Weyl spectrum of the products of operators
Xiaohong Cao
MSC numbers : 47A05, 47A10, 47A55
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 771—780
A partial Cayley transform of Siegel--Jacobi disk
Jae-Hyun Yang
MSC numbers : Primary 32Hxx, 32M10; Secondary 11F50
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 781—794
Weak law of large numbers for adapted double arrays of random variables
Nguyen Van Quang and Nguyen Ngoc Huy
MSC numbers : 60F05, 60G50, 60G42
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 795—805
Energy finite solutions of elliptic equations on Riemannian manifolds
Seok Woo Kim and Yong Hah Lee
MSC numbers : Primary 58J05, 31B05
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 807—819
On a variant of Jensen's inequality for functions with nondecreasing increments
Milica Klaricic Bakula, Anita Matkovic, and Josip Pecaric
MSC numbers : 26D15, 26B25
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 821—834
Unimodular roots of reciprocal Littlewood polynomials
Paulius Drungilas
MSC numbers : 11R06, 11C08, 30C15, 12D10
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 835—840
Generalized variational-like inequalities with compositely monotone multifunctions
Lu-Chuan Ceng, Gue Myung Lee, and Jen-Chih Yao
MSC numbers : 49J40, 90C29, 47H10, 47H17
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 841—858
The geometry of the Dirichlet manifold
Fengwei Zhong, Huafei Sun, and Zhenning Zhang
MSC numbers : 53B20, 62B10
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 859—870
Core stability of dominating set games
Liang Kong, Qizhi Fang, and Hye Kyung Kim
MSC numbers : 91A12, 68R01
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 871—881
Minimal sets of periods for maps on the Klein bottle
Ju Young Kim, Sung Sook Kim, and Xuezhi Zhao
MSC numbers : Primary 55M20; Secondary 57N05
J. Korean Math. Soc. 2008 Vol. 45, No. 3, 883—902

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd